# SDR SWIA201334397

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 26,481 hours, 21,465 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Line
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE CARGO WARNING MESSAGE, STARTED THE QRH & THE MESSAGE FLASHED AGAIN & STAYED OFF.  DID NOT BLOW THE BOTTLES.  FLT#4569 REPLACED LINE ON DUEL HEAT EXCHANGER FOR PRESSURIZING WATER JET & BOTH COALESCER SOCKS IAW CMM & AMM.  PN 283584-1, PN 753689-3.
